# SDR DHL2005805509

- Difficulty date: February 20, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Vertical Stab
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/E FORMER CRACKED 1.000, STA ZFS 96.000.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  PERFORMED STOP HOLE AND FABRICATED (2EA) ANGLE DOUBLERS (AL7075-T6 0.032) IAW SRM 55-2-0 PG 7-8 FIG 2.  CLEANED, TREATED AND PRIMED AREA, ANGLE DOUBLERS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED ANGLE DOUBLERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.  TORQUED IAW SRM 51-3-1 PG 2A TABLE II.
